Applied Mathematics

Vol.4 No.2(2013), Paper ID 28204, 8 pages

DOI:10.4236/am.2013.42050

 

Exact Solutions of a Power Law Fluid Model in Posttreatment Analysis of Wire Coating with Linearly Varying Boundary Temperature

 

Rehan Ali Shah, Saeed Islam, Abdul Majeed Siddiqui, Tahira Haroon

 

Department of Basic Sciences and Islamiat, University of Engineering and Technology, Peshawar, Pakistan
Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan
Department of Mathematics, Pennsylvania State University, York Campus, York, USA
Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan

 

Copyright © 2013 Rehan Ali Shah, Saeed Islam, Abdul Majeed Siddiqui, Tahira Haroon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


R. Shah, S. Islam, A. Siddiqui and T. Haroon, "Exact Solutions of a Power Law Fluid Model in Posttreatment Analysis of Wire Coating with Linearly Varying Boundary Temperature," Applied Mathematics, Vol. 4 No. 2, 2013, pp. 330-337. doi: 10.4236/am.2013.42050.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.